MathSciNet Relay Station
MathSciNet bibliographic data
MR154042 (27 #4001) 42.18
Vilenkin, N. Ja. On a class of complete orthonormal systems. Amer. Math. Soc. Transl. (2) 28 1963 1–35.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement